MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD MR850; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD MR850; RESPIRATORY HUMIDIFIER
Model Number MR850JHU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Section d4: the serial and lot numbers of the reported mr850 respiratory humidifers are: - (b)(6) / 2101329196, - (b)(6) / 2101424501.Section h4: the device manufacturer date of the reported mr850 respiratory humidifiers are: - 08/oct/2020 (sn (b)(6)), - 07/dec/2020 (sn (b)(6)).Section h11: the subject mr850 respiratory humidifiers have been requested to be returned to fisher & paykel healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in nevada that the audible alarm of two mr850 respiratory humidifiers were not functioning.This was identified during maintenance testing.There was no patient involvement.

Brand Name
MR850
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24812164
Report Number9611451-2026-01149
Device Sequence Number17627284
Product Code BTT
UDI-Device Identifier09420012407290
UDI-Public(01)09420012407290(10)2101329196(11)201008
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850JHU
Device Catalogue NumberMR850JHU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown